PUBLIKASJONER

til hovedside

Viktigste publikasjoner:


71. M.Godoy, E.Grong, I.Markina: Submersions and curves of constant geodesic curvature.
      Submitted to Moscow Journal of Mathematics.
Pdf file

70. M.Godoy, K.Furutani, I.Markina, T.Morimoto, A. Vasiliev: Lie algebras attached to Clifford modules and simple graded Lie algebras.
      Submitted to Journal of the Lie Theory.
Pdf file

69. K.Furutani, I.Markina: Complete classification of H-type algebras II.
      Submitted to Geom. Dedicata
Pdf file

68. M.Godoy, B.Kruglikov, I.Markina. A.Vasiliev: Pseudo-metric 2-step nilpotent Lie algebras.
      J. Geom. Anal. DOI: 10.1007/s12220-017-9875-3
Pdf file

67. C.Autenried, K.Furutani, I.Markina, A.Vasiliev: Pseudo-metric 2-step nilpotent Lie algebras.
      Advances in Geometry 2017. arXiv 1508.02882
Pdf file

66. I.Markina: Sub-Riemannian geometry and subelliptic operators.
      Lecture notes in Summer School Analytic, algebraic and geometric aspects of differential equations, 89–198, Trends Math., Birkhäuser/Springer, Cham, 2017.
Pdf file

65. M.Brakalova, I.Markina, A.Vasiliev: Extremal functions for modulus of systems of measures.
      Journal d'Analyse Mathématique 2017, Volume 133, Issue 1, pp 335–359.
Pdf file

64. I.Markina: Geodesics in the geometry with constrains.
      “Quantization, PDEs, and geometry”, 153–314, Oper. Theory Adv. Appl., 251, Birkhäuser/Springer, Cham, 2016.
Pdf file

63. D.C.Chang, I.Markina. W.Wang: On the Hodge-type decomposition and cohomolgy groups of k-Cauchy-Fueter complexes over domains in the quaternionic space.
      J. Geom. and Phys, 107 (2016), 15-34.
Pdf file

62. M.Brakalova, I.Markina, A.Vasiliev: Modules of systems of measures on polarizable Carnot groups.
      Arkiv fur Matematikk, 54 (2016), no. 2, 371-401.
Pdf file

61. K.Furutani, I.Markina: Complete classification of pseudo H-type algebras I.
      Geom. Dedicata 190 (2017), 23–51.
Pdf file

60. K.Furutani, I.Markina, A. Vasiliev: Free nilpotent and H-type Lie algebras. Combinatorial and orthogonal designs.
      J. Pure and Appl. Algebra, 219 (2015), 5467-5492.
Pdf file

59. Y. Chitour, M. Godoy, P. Kokkonen, I. Markina: Rolling against a sphere: The non transitive case.
      J. Geom. Anal. 26 (2016), no. 4, p. 2542–2562.
Pdf file

58. I.Markina, A.Vasiliev: Loewner-Kufarev evolution in the Segal-Wilson Grassmannian.
      I. Geometric methods in physics. Springer Science - Business media B.V. 2013, s 367--377.   
Pdf file

57. K.Furutani, I.Markina: Existence of the lattice on general $H$-type groups.
      J. Lie Theory, 2014, V. 24, 979--1011.   
Pdf file

56. C.Autenried, I.Markina: Sub-Riemannian geometry of Stiefel manifolds.
      SIAM J. Control Optim. 2014, V. 52 (2), 939--959   
Pdf file

55. I.Markina, S.Wojtowytsch: On the Alexandrov Topology of sub-Lorentzian Manifolds.
      Springer INDAM Series, 2014, V. 5, 287--312.   
Pdf file

54. I.Markina, F.Silva Leite: An intrinsic formulation for rolling pseudo-Riemannian manifolds.
      Communications Anal. Geom. 2016, V. 24, N. 5, 1085--1106.   
Pdf file

53. D.Ch.Chang, I.Markina, W.Wang: On Cauchy-Szegö kernel for quaternionic Siegel upper half space.
      Complex Anal. Oper. Theory, 2013, V. 7, N. 5, 1623--1654.   
Pdf file

52. M.Khajeh Salehani, I.Markina: Controllability on infinite-dimensional manifolds.
      Acta. Appl. Math. 2014, V. 134, 229--246.   
Pdf file

51. M.Godoy Molina, A.Korolko, I.Markina: Sub-semi-Riemannian geometry of general H-type groups.
      Bull. Sci. Math. 2013, V. 137, N. 6, 805--833.   
Pdf file

50. I.Markina, A.Vasiliev: Evolution of smooth shapes and integrable systems.
      Comput. Methods Funct. Theory, 2016, V. 16, N. 2, 203--229.   
Pdf file

49. E.Grong, I.Markina, A.Vasiliev: Sub-Riemannian geometry on infinite-dimensional manifolds.
      J. Geom. Anal. 2015, V. 25, N. 4, 2474--2515.   
Pdf file

48. E.Grong, I.Markina,A.Vasiliev: Sub-Riemannian structures corresponding to Kählerian metrics on the universal Teichmüller space and curve.
     "60 years of analytic functions in Lublin''—in memory of our professors and friends Jan G. Krzyż, Zdzisław Lewandowski and Wojciech Szapiel, 97--116, Monogr. Univ. Econ. Innov. Lublin, Innovatio Press Sci. Publ. House Univ. Econ. Innov. Lublin, Lublin, 2012.   
Pdf file

47. M.Godoy Molina, I.Markina: Sub-Riemannian geodesics and heat operator on odd dimensional spheres.
      Anal. Math. Phys. 2012, V. 2, N. 2, 123--147.   
Pdf file

46. M.Godoy Molina, E.Grong,I.Markina, F.Silva Leite: An intrinsic formulation of the problem on rolling manifolds.
      J. Dyn. Control Syst. 2012, V. 18, N. 2, 181--214.   
Pdf file

45. M.Godoy Molina, I.Markina: Sub-Riemannian geometry of parallelizable spheres.
      Rev. Mat. Iberoam. 2011, V. 27, N. 3, 997--1022.   
Pdf file

44. A.Korolko, I.Markina, Semi-Riemannian geometry with nonholonomic constraints.
      Taiwanese J. Math. 2011, V. 15, N. 4, 1581--1616.  
Pdf file

43. D.Ch.Chang, I.Markina, A.Vasiliev: Hopf fibration: geodesics and distances.
      J. Geom. Phys. 2011, V. 61, N. 6, 986--1000.   
Pdf file

42. D.Ch.Chang, I.Markina, A.Vasiliev: Modified action and differential operators on the 3-D sub-Riemannian sphere.
      Asian J. Math. 2010, V. 14, N. 4, 439--474.   
Pdf file

41. A.Korolko, I.Markina: Geodesics on H-type quaternion groups with sub-Lorentzian metric and their physical interpretation.
      Complex Anal. Oper. Theory, 2010, V.4, N. 3, 589–618.   
Pdf file

40. I.Markina, A.Vasiliev: Virasoro algebra and dynamics in the space of univalent functions. Five lectures in complex analysis.
      85--116, Contemp. Math., 525, Amer. Math. Soc., Providence, RI, 2010.   
Pdf file

39. A.Korolko, I.Markina: Nonholonomic Lorentzian geometry on some H-type groups.
      J. Geom. Anal. 2009, V. 19 N. 4, 864--889.   
Pdf file

38. D.Ch.Chang, I.Markina, A.Vasiliev: Sub-Riemannian geodesics on the 3-D sphere.
      Complex Anal. Oper. Theory, 2009, V. 3N. 2, 361--377.   
Pdf file

37. O. Calin, D.Ch.Chang, I.Markina: Sub-Riemannian geodesics on the sphere S^3.
      Can. J. Math. 2009, V. 61, N 4, 721--739.  
Pdf file

36. O. Calin, D.Ch.Chang, I.Markina: Generalized Hamilton - Jacobi equation and heat kernel on step two
      nilpotent Lie groups. Proceedings of the conference"Harmonic and complex analysis and its applications".
      Anal.Math.Phys. Trends in Math.
2009, 49-76.  
Pdf file

35. O. Calin, D.Ch.Chang, I.Markina: Geometric analysis on H-type groups related to the division algebras.
      Math. Nach. 2009, V. 282, N 1, 44-68.  
Pdf file

34. D.Ch.Chang, I.Markina, A. Vasiliev: Sub-Riemannian geodesics on 3-D sphere. Complex Anal. Oper.
     Theory. 2008.  
Pdf file

33. D.Ch.Chang, I.Markina, A. Vasiliev: Sub-Lorentzian geometry on anti de Sitter space. J. Math. Pures
     Appl.
2008, V. 90 (9), N. 1, P. 82--110. Pdf file

32. Chang D.Ch., Markina I. Quaternion H-type group and differential operator ∆_λ. Science in China Ser. A.
      Mathematics.
2008, V. 51, N. 4, P. 523--540.

31. Chang D. Ch., Markina I.  Geometric analysis on anisotropic quaternion Carnot groups. Dokl. 
     Acad. Sci. Rus.
2008, V. 77, N. 1, P. 124--129.  Pdf file

30. Chang
D.Ch., Markina I. Anisotropic quaternion Carnot groups: geometric analysis and 
      Green’s function
. Adv. Appl. Math. 2007, V. 39, P. 345--394. Pdf file


29. Hidalgo R., Markina I., Vasiliev A. Finite dimensional grading on the Virasoro algebra. Georgian
      Math. J. 2007, V. 14, N. 3, P. 419--434. Pdf file


28. Markina I., Prokhorov V. D., Vasil’ev A. Sub-Riemannian geometry of the coefficients of 
      univalent functions
. J. Func. Anal. 2007, V. 245, P. 475--492. Pdf fle


27. Markina I., Meneses R., Vasil’ev A.  Generalizations of Kadanoff's solution of the 
      Saffman--Taylor problem in a wedge
. Appl. Anal. 2007, V. 86, N. 2, P. 239--250.  Pdf file


26.  Markina I., Vodop'yanov S. On value distribution for quasimeromorphic mappings on   
       H-type Carnot groups. Bull. Sci. math. 2006, V. 130, P. 467--523.  Pdf file

25.  Chang D.-Ch., Markina I. Geometric analysis on quaternion H-type groups. J. Geom. Anal. 
       2006, V. 16, N. 2, P. 265--294.
  Pdf file

24.  Markina I. Singularities of quasiregular mappings on Carnot groups. Sc. Ser. A Math. Sci. 
       (N.S.) 2005, V. 11, P. 69--81.
  Pdf file

23.  Markina I. Module of vector measures on the Heisenberg group. Contemp. Math. 2005, V.  
      382, P. 291--304.
  Pdf file

22.  Markina I., Vodop'yanov S. On value distribution for quasimeromorphic mappings on   
       polarizable Carnot groups. Dokl. Acad. Sci. Rus. 2005, V. 403, N. 3, P. 300--304.  Pdf file

21. Markina I., Vasil’ev A. Explicit solutions for the Hele-Shaw corner flows. Euro. J.
      Appl. Math. 2004, V. 15, N. 6, P. 781--789.  Pdf file

20.  Markina I. P-module of vector measures in domains with intrinsic metric on Carnot
       groups.  Tohoku Math. J. 2004, V.54, N. 4, P. 553--569. Pdf file 

19. Markina I. Extremal widths on homogeneous groups. Complex Variables. 2003,
      V.48, N. 11, P. 947-960. Pdf file 

18. Markina I., Vasil'iev A. Long-pin perturbations of the trivial solution for Hele-
      Shaw corner flows.  Sci. Ser. A Math.  Sci. (N.S.). 2003, V. 9, P. 33- 43. Pdf file

17. Markina I. Extremal length for quasiregular mappings on Heisenberg groups. J.
      Math. Anal. Appl. 2003, V. 284. N. 2. P. 532--547.  Pdf file

16. Markina I. Hausdorff measure of the singular set of quasiregular maps on Carnot
      groups. Int. J. Math. Math. Sci. 2003, N. 35, P. 2203--2220. Pdf file 

15. Markina I. Extremal lengths for mappings with bounded s-distortion on Carnot
      groups. Bol. Soc. Mat. Mexicana (3) 2003, V. 9, N. 1, P. 89--108. Pdf file 

14. Vasil'ev A., Markina I. On the geometry of Hele-Shaw flows with small surface
      tension. Interfaces Free Bound. 2003, V. 5, N. 2, P. 183-192. Pdf file

13. Markina I. On coincidence of p-module of a family of curves and p-capacity on the
      Carnot group. Rev. Mat. Iberoamericana 2003, V. 19, N. 1, P. 143--160. Pdf file

12. Markina I. On local homeomorphism of mappings with bounded distortion with the
      coefficient of distortion close to identity. Geometry and analysis. Sci. Ser. A Math.
      Sci. (N.S.) 2002, V. 8, P. 21--42.  Pdf file 

11. Markina I. G.  On the coincidence p-modulus of a family of curves and p-capacity of
      a condenser  in the metric space with controlled geometry. Proceedings of 11-th
      Siberian school: Algebra, geometry, analysis and mathematical physics.
      (Novosibirsk, August 1 - 9, 1998) Novosibirsk, 1999, P. 83--92.

10. Markina I. G., Vodop'yanov S.K. Local estimates of   change of mappings with
      bounded s-distortion on the Carnot groups. Proceedings of 11-th Siberian school:
      Algebra, geometry, analysis and mathematical physics. (Novosibirsk, August 1 - 9,
      1998) Novosibirsk. 1999, P. 28 -- 53.
   
9.   Markina I.G., Vodop’yanov S.K. Classification of sub-Riemannian manifolds.
      (Russian) Sibirsk. Mat. Zh. 1998, V. 39, N. 6, P. 1271--1289; translation in Siberian
      Math. J. 1998, V. 39, N. 6, P. 1096—1111.  Pdf file

8.   Markina I. G., Vodop'yanov S.K. Foundations of the nonlinear potential theory of
      subelliptic equations. (Russian) Dokl. Acad. Nauk 1998, V. 359, N. 2, P. 155--158.

7.   Markina I.G., Vodop'yanov S. K. Fundamentals of the nonlinear potential theory for
      subelliptic equations. II. Siberian Advances in Mathematics. Siberian Adv. Math.
      1997, V. 7, N. 2, P.18--63. Pdf file

6.   Markina I.G., Vodop'yanov S. K. Fundamentals of the nonlinear potential theory for
      subelliptic equations. I. Siberian Advances in Mathematics. Siberian Adv. Math.
      1997, V. 7, N. 1, P. 32--62. Pdf file

5.   Markina I. G. Classification of sub-Riemannian manifolds. (Russian) Algebra,
      geometry, analysis and mathematical physics (Russian) (Novosibirsk, 1996), 176—
      178, 192, Izdat. Ross. Akad. Nauk Sib. Otd. Inst. Mat., Novosibirsk, 1997.

4.   Markina I.G., Vodop'yanov S. K. Fundamentals of the nonlinear potential theory for
      subelliptic equations. (Russian) Sobolev spaces and related problems of analysis
      (Russian), 100--160, 198, Trudy Inst. Mat., 31, Izdat. Ross. Akad. Nauk Sib. Otd.
      Inst. Mat., Novosibirsk, 1996.

3.   Markina I.G., Vodop'yanov S. K. Exceptional sets for solutions of subelliptic
      equations. (Russian) Sibirsk. Mat. Zh. 1995, V. 36, N. 4, P. 805--818; translation in
      Siberian Math. J. 1995, V. 36, N. 4, P. 694—706. Pdf file

2.   Markina I.G. The multiplier space M(Hpm  Hq1). (Russian) Some applications of
      functional analysis to problems of mathematical physics (Russian), 106--120, 146,
      Akad. Nauk SSSR Sibirsk. Otdel., Inst. Mat., Novosibirsk, 1990.

1.   Markina I.G. The change of variable that preserves the differential properties of
      functions. (Russian) Sibirsk. Mat. Zh. 1990, V 31, N. 3, P. 73--84; translation in
      Siberian Math. J. 1991, V 31, N. 3, P. 422—432.


til hovedside